Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 85, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2011, 9:14 PM EDT for 7 counties in New York; 5 counties in Pennsylvania. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 9:14 PM EDT (01:14 UTC)
- Expired
- May 26, 2011, 10:01 PM EDT
- In force
- 47 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Chenango County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Otsego County, NY, Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 70 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 9:40 PM EDT | TSTM WND DMG | Hawley, PA | TREES DOWN |
| May 26, 9:45 PM EDT | TSTM WND DMG | Honesdale, PA | TREES DOWN COUNTYWIDE. 10000 CUSTOMERS WITHOUT POWER. |
| May 26, 9:50 PM EDT | TSTM WND DMG | Walton, NY | TREES DOWN IN WALTON |
| May 26, 9:52 PM EDT | HAIL 1.25 | Newfoundland, PA | |
| May 26, 10:01 PM EDT | HAIL 0.88 | Greeley, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:16 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1789 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
567
WUUS51 KBGM 270114
SVRBGM
NYC007-017-025-053-065-077-105-PAC069-079-103-115-127-270215-
/O.NEW.KBGM.SV.W.0085.110527T0114Z-110527T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
914 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BROOME COUNTY IN CENTRAL NEW YORK...
CHENANGO COUNTY IN CENTRAL NEW YORK...
WESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
SOUTHERN MADISON COUNTY IN CENTRAL NEW YORK...
SOUTH CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...
WESTERN OTSEGO COUNTY IN CENTRAL NEW YORK...
WESTERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
EASTERN LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
EXTREME EAST CENTRAL LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
WESTERN PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
EASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 1015 PM EDT.
* AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES SOUTHWEST OF OTSELIC TO 11 MILES WEST OF
OXFORD TO NINEVEH TO 6 MILES WEST OF SHERMAN TO 10 MILES WEST OF
MOSCOW TO 38 MILES SOUTHWEST OF GOULDSBORO...AND MOVING EAST AT 40
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SANFORD...AFTON...STARRUCA AND SHERMAN BY 920 PM EDT...
DEPOSIT...MAYFIELD AND CARBONDALE BY 924 PM EDT...
SHEHAWKEN AND FOREST CITY BY 926 PM EDT...
OXFORD...BAINBRIDGE AND PLEASANT MOUNT BY 928 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHERN PENNSYLVANIA AND SOUTHERN NEW YORK. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4135 7553 4191 7555 4218 7569 4244 7563
4287 7590 4306 7521 4287 7521 4287 7514
4246 7500 4195 7494 4132 7499 4108 7504
4114 7509 4115 7517 4125 7514 4123 7549
4121 7556 4112 7564 4112 7567 4099 7577
TIME...MOT...LOC 0114Z 263DEG 33KT 4261 7598 4244 7578
4223 7560 4198 7551 4139 7568 4088 7597
$$
HEDEN/MSE1 follow-up statement
675
WWUS51 KBGM 270201
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1001 PM EDT THU MAY 26 2011
NYC007-017-025-053-065-077-105-PAC069-079-103-115-127-270211-
/O.CAN.KBGM.SV.W.0085.000000T0000Z-110527T0215Z/
CHENANGO NY-DELAWARE NY-MADISON NY-SULLIVAN NY-OTSEGO NY-BROOME NY-
SUSQUEHANNA PA-LUZERNE PA-LACKAWANNA PA-PIKE PA-ONEIDA NY-WAYNE PA-
1001 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE...SOUTH CENTRAL
ONEIDA...WESTERN PIKE...EASTERN LACKAWANNA...EXTREME EAST CENTRAL
LUZERNE...EASTERN SUSQUEHANNA...SOUTHEASTERN BROOME...WESTERN
OTSEGO...WESTERN SULLIVAN...SOUTHERN MADISON...WESTERN DELAWARE AND
CHENANGO COUNTIES IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4135 7553 4191 7555 4218 7569 4244 7563
4287 7590 4306 7521 4287 7521 4287 7514
4246 7500 4195 7494 4132 7499 4108 7504
4114 7509 4115 7517 4125 7514 4123 7549
4121 7556 4112 7564 4112 7567 4099 7577
TIME...MOT...LOC 0201Z 263DEG 33KT 4266 7540 4249 7520
4228 7502 4203 7493 4144 7511 4093 7540
$$
CMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:50 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 26, 7:50 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 750 PM EDT THU MAY 26 2011 .SYNOPSIS... WINDS FROM THE SOUTHWEST WILL CONTINUE TO BRING IN WARM MOIST AIR TO THE REGION. SCATTERED THUNDERSTORMS ARE POSSIBLE FROM NOW INTO THE WEEKEND. SOME OF THESE STORMS MAY BECOME SEVERE THIS EVENING AND THERE IS A SLIGHT RISK AGAIN FRIDAY. A RIDGE BUILDS OVER THE AREA MEMORIAL DAY AND TUESDAY. TEMPERATURES WILL BE IN THE MID TO UPPER 80S MEMORIAL DAY. && .NEAR TERM /THROUGH FRIDAY/... AS OF 7 PM...CONTINUING SEVERE WX OPERATIONS. AREA IS STILL VERY UNSTABLE WITH GOOD SHEAR. MOST HAVE BEEN HAIL PRODUCERS BUT AN ISOLATED TORNADO IS POSSIBLE. HI RES MODELS SHOWS A SECOND PATCH OF CONVECTION MOVING INTO CWA AROUND MIDNIGHT WITH SCATTERED SHOWERS AND MAYBE AN ISOLATED TSTM OVERNIGHT. FRIDAY...MORE SHOWERS AND TSTMS WITH AN ALMOST SIMILAR SITUATION. THE UPPER LOW OVER THE MID WEST EDGES EAST WITH A NEARLY STATIONARY FRONT ACROSS LAKE ONTARIO AND ERIE. THERE IS AGAIN A SLIGHT RISK FOR SEVERE. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... FRIDAY NIGHT INTO SATURDAY THE FRONT OVER THE GREAT LAKES WILL SLOWLY SLIDE SOUTHEAST INTO CENTRAL NY AND PA. CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE AS THE LONG WAVE TROUGH REMAINS OVER THE MIDWEST WITH SHORT-WAVES MOVING ACROSS THE AREA IN THE SOUTHWEST FLOW. BY SUNDAY THE FRONT WILL BE STRUNG MORE E-W ACROSS CENTRAL NY WITH A CONTINUED CHANCE FOR CONVECTION. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD. SUNDAY NIGHT THROUGH TUESDAY, A STRONG UPPER LEVEL RIDGE WILL EXIST ACROSS THE EASTERN UNITED STATES WITH SURFACE HIGH PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN A WARM SOUTH/SOUTHWEST FLOW WITH PARTLY TO MAINLY CLEAR SKIES ALONG WITH MAX TEMPS RANGING FROM THE MID 80S TO LOWER 90S. TUESDAY NIGHT THROUGH WEDNESDAY, SFC LOW PRES WILL MOVE ACROSS EASTERN CANADA AND DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY MORNING. WILL ADVERTISE LOW CHC POPS FOR SHRA/TSRA ON WEDNESDAY WITH FRONTAL PASSAGE. MAX TEMPS WILL RANGE FROM THE UPPER 70S TO LOWER 80S. WEDNESDAY NIGHT THROUGH THURSDAY, STRONG COLD AIR ADVECTION ALONG WITH SFC HIGH PRES BUILDING SOUTH FROM THE UPPER GREAT LAKES WILL RESULT IN A SIGNIFICANT AIRMASS CHANGE WITH HIGHS ONLY IN THE LOWER 70S ON THURSDAY. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... ATMOSPHERE THIS EVENING REMAINS MODERATELY UNSTABLE WITH AN UPPER LEVEL DISTURBANCE EXPECTED TO CROSS TERMINALS THROUGH 02Z. FOR THIS REASON INCLUDED TWO HOUR TEMPO GROUPS AT ALL TERMINALS FOR MVFR HEAVY SHOWERS WITH CB IN CLOUD GROUP TO IMPLY POTENTIAL FOR THUNDERSTORMS AT KRME/KSYR/KITH AND MVFR THUNDERSTORMS AT KELM/KBGM/KAVP. OVERNIGHT, HAZE AND MIST WILL PRODUCE MVFR VSBYS CONDITIONS ESPECIALLY AFTER 06Z. AFTER 13Z, CONDITIONS WILL RETURN TO VFR THROUGH 18Z. DURING THE AFTERNOON/EVENING MORE WIDESPREAD SHOWERS/THUNDERSTORMS ARE EXPECTED AS MORE UPPER LEVEL DISTURBANCES PRODUCE WIDESPREAD ACTIVITY. FOR THIS ACTIVITY INCLUDED MVFR SHOWERS WITH CB IN CLOUD GROUP FOR THUNDERSTORM POTENTIAL. VARIABLE WINDS AROUND 5 KNOTS OVERNIGHT WITH GUSTS IN ANY CONVECTION WITH MORE VARIABLE WINDS ON FRIDAY AROUND 5 KNOTS. OUTLOOK... FRIDAY NIGHT THROUGH SATURDAY...MVFR IN PRIMARILY AFTN SHRA/TSRA. SUNDAY THROUGH TUESDAY...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW NEAR TERM...BMW SHORT TERM...BMW LONG TERM...RRM AVIATION...RRM
Hazardous weather outlook, May 26, 2:28 PM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 228 PM EDT THU MAY 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-271830- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 228 PM EDT THU MAY 26 2011 ...TORNADO WATCH 382 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH SATURDAY. SOME STORMS MAY BECOME SEVERE BOTH FRIDAY AND SATURDAY AFTERNOONS WITH LARGE HAIL AND DAMAGING WINDS REMAINING THE PRIMARY TREATS. LOCALIZED HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS REGARDING THIS POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 26, 9:01 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
901 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL SAYRE 41.99N 76.52W
05/26/2011 E1.25 INCH BRADFORD PA PUBLIC
&&
EMGLocal storm report, May 26, 9:04 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
904 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND DMG LOWMAN 42.03N 76.72W
05/26/2011 CHEMUNG NY PUBLIC
AT THE GARNER HILL CAMPGROUND...TREE DOWN ACROSS
INTERIOR ROAD.
&&
MJNLocal storm report, May 26, 9:06 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
906 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL VESTAL 42.08N 76.05W
05/26/2011 E0.88 INCH BROOME NY PUBLIC
&&
MJNLocal storm report, May 26, 9:08 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
908 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL VESTAL 42.08N 76.05W
05/26/2011 E2.00 INCH BROOME NY PUBLIC
40 PLUS MPH WIND ALSO REPORTED.
&&
MJNLocal storm report, May 26, 9:12 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
912 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND GST WHITNEY POINT 42.33N 75.97W
05/26/2011 E70 MPH BROOME NY PUBLIC
&&
EMGLocal storm report, May 26, 9:14 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
914 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL JOHNSON CITY 42.12N 75.96W
05/26/2011 E1.00 INCH BROOME NY PUBLIC
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:03 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 57 min |
| May 26, 8:24 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Madison, Onondaga, Tioga and 1 more | 51 min |
| May 26, 8:30 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 60 min |
| May 26, 8:39 PM EDT | Tornado Warning | BGM | Broome, Chemung, Tioga, Tompkins | 36 min |
| May 26, 8:43 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| May 26, 8:47 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Schuyler and 3 more | 58 min |
| May 26, 9:15 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 30 min |
| May 26, 9:41 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 52 min |
| May 26, 9:52 PM EDT | Special Weather Statement | BGM | Oneida | 53 min |
| May 26, 9:53 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego, Sullivan | 52 min |
| May 27, 4:09 PM EDT | Special Weather Statement | BGM | Otsego | 66 min |
| May 27, 5:56 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 64 min |
| May 27, 6:52 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 53 min |
| May 27, 6:55 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 65 min |
| May 27, 7:03 PM EDT | Special Weather Statement | BGM | Chemung | 57 min |
| May 27, 7:05 PM EDT | Special Weather Statement | BGM | Otsego | 25 min |
| May 27, 7:29 PM EDT | Special Weather Statement | BGM | Cortland | 61 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 61 min |
| May 27, 7:31 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 29 min |
| May 27, 7:37 PM EDT | Areal Flood Advisory | BGM | Tioga | 3 hr |
| May 27, 7:43 PM EDT | Flash Flood Watch | BGM | Broome, Chemung, Chenango, Cortland, Delaware, Madison and 4 more | 7 hr |
| May 27, 7:52 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Seneca, Tompkins | 68 min |
| May 26, 8:11 PM EDT | Flash Flood Warning | BGM | Luzerne | 6 hr |
| May 26, 8:14 PM EDT | Flash Flood Warning | BGM | Bradford | 6 hr |
| May 27, 6:20 PM EDT | Special Weather Statement | BGM | Susquehanna | 25 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.